# SDR AALA991818

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seats 3 And 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEATS 3E AND 6E INOPERATIVE.  REPAIRED SPLICE FOR EMERGENCY EXIT FLOOR PATH LIGHTS AT SEATS 3E AND 6E.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
